On an alternative Cauchy equation in two unknown functions. Some classes of solutions.
Aequationes mathematicae, Tome 42 (1991) no. 3, pp. 271-295
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
classes of solutions, trivial solution, alternative Cauchy functional equation, topological group, group
@article{AM2_1991__42_3_137434,
author = {Luigi Paganoni and Gian Luigi Forti},
title = {On an alternative {Cauchy} equation in two unknown functions. {Some} classes of solutions.},
journal = {Aequationes mathematicae},
pages = {271--295},
year = {1991},
volume = {42},
number = {3},
zbl = {0739.39009},
url = {http://geodesic.mathdoc.fr/item/AM2_1991__42_3_137434/}
}
TY - JOUR AU - Luigi Paganoni AU - Gian Luigi Forti TI - On an alternative Cauchy equation in two unknown functions. Some classes of solutions. JO - Aequationes mathematicae PY - 1991 SP - 271 EP - 295 VL - 42 IS - 3 UR - http://geodesic.mathdoc.fr/item/AM2_1991__42_3_137434/ ID - AM2_1991__42_3_137434 ER -
Luigi Paganoni; Gian Luigi Forti. On an alternative Cauchy equation in two unknown functions. Some classes of solutions.. Aequationes mathematicae, Tome 42 (1991) no. 3, pp. 271-295. http://geodesic.mathdoc.fr/item/AM2_1991__42_3_137434/